The Algebra of a Linear Hypothesis
Mann, Henry B.
Ann. Math. Statist., Tome 31 (1960) no. 4, p. 1-15 / Harvested from Project Euclid
Publié le : 1960-03-14
Classification: 
@article{1177705982,
     author = {Mann, Henry B.},
     title = {The Algebra of a Linear Hypothesis},
     journal = {Ann. Math. Statist.},
     volume = {31},
     number = {4},
     year = {1960},
     pages = { 1-15},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1177705982}
}
Mann, Henry B. The Algebra of a Linear Hypothesis. Ann. Math. Statist., Tome 31 (1960) no. 4, pp.  1-15. http://gdmltest.u-ga.fr/item/1177705982/